Some Congruences for Overpartitions

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 46, (2016), Pages 141-144


Michael D. Hirschhorn

School of Mathematics and Statistics,

UNSW,

Sydney,

Australia 2052.

mailto:m.hirschhorn@unsw.edu.au






Abstract We present simple proofs of some congruences recently given by D.Q.J. Dou and B.L.S. Lin for overpartitions.

Keywords overpartitions; congruences.

Classification (MSC2000) 11P83.

Full text

Full paper

Personal tools